Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 915292, 8 pages
http://dx.doi.org/10.1155/2008/915292
Research Article

Approximation of Generalized Left Derivations

1Department of Industrial Mathematics, National Institute for Mathematical Sciences, Daejeon 305-340, South Korea
2Department of Mathematics, Mokwon University, Daejeon 302-729, South Korea

Received 26 February 2008; Accepted 15 April 2008

Academic Editor: Paul Eloe

Copyright © 2008 Sheon-Young Kang and Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Huai-Xin Cao, Ji-Rong Lv, and J. M. Rassias, “Superstability for Generalized Module Left Derivations and Generalized Module Derivations on a Banach Module (I),” Journal Of Inequalities And Applications, 2009. View at Publisher · View at Google Scholar
  • Esmaeil Ansari-Piri, and Ehsan Anjidani, “Superstability of Generalized Derivations,” Journal of Inequalities and Applications, 2010. View at Publisher · View at Google Scholar
  • T. L. Shateri, “Superstability of Generalized Higher Derivations,” Abstract and Applied Analysis, vol. 2011, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  • Tayebe Lal Shateri, and Ghadir Sadeghi, “Stability of Derivations in Modular Spaces,” Mediterranean Journal of Mathematics, 2014. View at Publisher · View at Google Scholar
  • Shateri, and Afshari, “Superstability of generalized module left higher derivations on a multi-Banach module,” Springer Optimization and Its Applications, vol. 96, pp. 353–365, 2014. View at Publisher · View at Google Scholar
  • Tayebe Lal Shateri, “Approximation of generalized left derivations in modular spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 3, pp. 641–649, 2015. View at Publisher · View at Google Scholar